# SDR TWAA0005008

- Difficulty date: March 24, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Clip
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DELAMINATION CORROSION PART OF CLIP/RETAINERS FOR SEAL BOTTOM OF AIRSTAIR DOOR.  INSTALLED 2 NEW PRE-FABRICATED L ANGLES FROM 7075-T6 PER SAMPLE 2.4 INCHES LONG BY 1 INCH WIDE BY 0.60 HIGH.  SECURED TO DOOR FRAME WITH HI-SHEAR BLIND BOLTS PER SRM 51-30-4.
